# SDR ASAA0280653

- Difficulty date: December 10, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: 5935920
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING FLAP FLEX JOINT RUB STRIP IS GOUGED IN 3 AREAS.  REPLACED FLAP FLEX JOINT FAIRING PER 51-10-2, 51-10-4, 51-30-2 AND DAC DWG 5935920.  (M)
